IJPAM: Volume 107, No. 3 (2016)
AND SOFT QUASI-UNIFORMITIES
Department of Mathematics
Gangneung, Gangwondo, 210-702, KOREA
Abstract. In this paper, we study the notions of soft closure operators in complete residuated lattices. We investigate the relations among soft topologies, soft closure operators and soft -quasi-uniformities in complete residuated lattices. We give their examples.
Received: January 23, 2016
AMS Subject Classification: 03E72, 06A15, 06F07, 54A05
Key Words and Phrases: complete residuated lattice, soft quasi-uniformities, soft topologies, soft closure operators, uniformly continuous soft map, continuous soft maps
Download paper from here.
DOI: 10.12732/ijpam.v107i3.22 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 759 - 771